# SDR 97ZZZX1320

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N84PG
- Make and model: Scwzer G164A
- Aircraft serial: 1536
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Gauge
- Condition: Reads Low
- Location: Manifold Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATION FOR CONTINUING CYLINDER PROBLEMS, CRACKS, ETC., FOUND MANIFOLD PRESSURE GAUGE READING LOW.  VERIFIED INCORRECT READING PER BARO PRESSURE.  SUSPECT OVERBOOST OF CYLINDERS DUE TO INCORRECT MP GAUGE READING.
